# SDR SWAA2021081997303

- Difficulty date: July 2, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N941WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36647
- Aircraft time: 39,425 hours, 23,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Broken
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A22-46; FWD PIT THRESHOLD; AFT SCUFF PLATE BROKEN ; / [01] FORWARD CARGO AFT CORNER SCUFF PLATE WAS REPAIRED ON BACK SHOP W/O 42430-1400-0001 SERIAL NO. 8199403 IAW SRM 53-30-15-2R-1; [02] VERIFIED ITEM 1 OK TO TREAT AND PRIME; [03] OK TO TREAT AND PRIME; [04] TREATED AND PRIMED CORNER CASTING IAW AMM 51-21-41; AMM 51-21-99; [05] FORWARD CARGO AFT CORNER SCUFF PLATE WAS REPAIRED ON BACK SHOP W/O 42430-1400-0001 SERIAL NO. 8199403 IAW SRM 53-30-15-2R-1; FINISHES RESTORED IAW AMM 51-21-41; 51-21-99; [06] VERIFIED STEPS 4 AND 5 AUDIT C/W
